# SDR DALA2023030801743

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,463 hours, 23,897 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 SECTION II REPAIR TO LH WING DRY BAY BARRIERS BETWEEN WSTA 231- 285 REQUIRES SECTION VI REPAIR WITHIN 24 MONTHS PER ERA 514351- 14. CORRECTIVE ACTION: REF ERA 514351-14. (2659859)
